Discontinuous Galerkin methods with Trefftz approximations. Kretzschmar, F., Schnepp, S. M., Tsukerman, I., & Weiland, T. J. Computational Applied Mathematics, 270:211-222, 2014.
Discontinuous Galerkin methods with Trefftz approximations. [link]Link  Discontinuous Galerkin methods with Trefftz approximations. [link]Paper  bibtex   
@article{journals/jcam/KretzschmarSTW14,
  added-at = {2017-12-28T00:00:00.000+0100},
  author = {Kretzschmar, Fritz and Schnepp, Sascha M. and Tsukerman, Igor and Weiland, Thomas},
  biburl = {https://www.bibsonomy.org/bibtex/201ffd666c2feba0602db18f97ed36b24/dblp},
  ee = {https://doi.org/10.1016/j.cam.2014.01.033},
  interhash = {90fce7cdc29c52be32b80354914269bb},
  intrahash = {01ffd666c2feba0602db18f97ed36b24},
  journal = {J. Computational Applied Mathematics},
  keywords = {dblp},
  pages = {211-222},
  timestamp = {2017-12-29T11:52:32.000+0100},
  title = {Discontinuous Galerkin methods with Trefftz approximations.},
  url = {http://dblp.uni-trier.de/db/journals/jcam/jcam270.html#KretzschmarSTW14},
  volume = 270,
  year = 2014
}

Downloads: 0